# SDR AALA20120208JFK01

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 97,101 hours, 15,742 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,651 hours, 1,087 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, A

## Discrepancy

JFK - CREW REPORTED A SOUND AS IF GEAR DOOR CLOSED, THEN NUMBER 2 FIRE WARNING.  CAPTAIN DISCHARGED BOTH FIRE BOTTLES.  RIGHT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 12 MINS).  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT CURRENTLY UNDERGOING MAINTANANCE.
